About Me: Female, 70, spokane, WA, member since May 2012
I love gardening, trying new recipes and camping in my little trailor! however since this last february I have been diagnosed with vitamin b6 toxicity, 4 times more than normal' and I have very tingly feet. I think It started when I was taking oregano oil as a deconge
[More]stant. the neurologist I saw said to stop. I was afraid I was getting ms, so I started a stress pack vitamin full of b6. then I had trouble even walking in the park, so they did a blood test and found high b6. stoped the stress pack, but started on omega 3 fish oil which helped my allergies, then found out it has b6 too! Now I'm just taking d3 which I am low in and calcium and an ocassional multi-vitamin which causes more tingling,but the vitamin d3 and calcium seems to help! I am open for any suggestions. Certain foods high in b vitamins also make it worse! thanks, miss millie
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.